# SDR CALA2023061201821

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T511286
- Condition: Corroded
- Location: Sta303/Lbl40-55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 303 LBL 40"-55" FLR SUPPORT CORRDED TRANSFER REF. NON-ROUTINE HX NRC WO.1843972 AND ORIGINATED BY EMP NO. V927576 CABIN STA 303 FLOOR BEAM LBL 40" - LBL 55" UPPER CHORD REPAIRED AS PER SRM 53-00-51-2R-1 REPAIR 1 FIG 201. ATTACHED FORM 44-0008 ITEM 1-31 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V896919 RII INSPECT IS OKAY. APPROVED BY HX 341008.
